# SDR ABXA040253

- Difficulty date: July 5, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N937AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47074
- Aircraft time: 68,218 hours, 63,807 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Link
- Part number: 5958782503
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NEA7800001-001, THE LOWER RIGHT THRUST REVERSER LINK WAS FOUND CRACKED AROUND CENTER PIVOT FLANGE AND BOSS.  LINK REPLACED ON J/C NEA78300001-001.
